Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 6, Pages 1058–1073 (Mi zvmmf459)  

Approximate open boundary conditions for a class of hyperbolic equations

A. R. Maikov

Faculty of Physics, Moscow State University, Leninskie gory, Moscow, 119992, Russia

Abstract: Initial-boundary value problems formulated in spatially unbounded domains can be sometimes reduced to problems in their bounded subdomains by using the so-called open boundary conditions. These conditions are set on the surface separating the subdomain from the rest of the domain. One of the approaches to obtaining such a kind of conditions is based on an approximation of the kernels of the time convolution operators in the relations connecting the exact solution of the original problem and its derivatives on the open boundary. In this case, it is possible to considerably reduce the requirements for system resources required to solve numerically for a wide range of physical and engineering problems. Estimates of the perturbations of the exact solution due to the approximate conditions are obtained for a model problem with one space variable.

Key words: hyperbolic equations, initial-boundary value problems in spatially unbounded domains, open boundary conditions, approximate solution method, error estimate.

Full text: PDF file (1920 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:6, 1007–1022

Bibliographic databases:

UDC: 519.633
Received: 22.11.2005

Citation: A. R. Maikov, “Approximate open boundary conditions for a class of hyperbolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 46:6 (2006), 1058–1073; Comput. Math. Math. Phys., 46:6 (2006), 1007–1022

Citation in format AMSBIB
\Bibitem{Mai06}
\by A.~R.~Maikov
\paper Approximate open boundary conditions for a~class of hyperbolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 6
\pages 1058--1073
\mathnet{http://mi.mathnet.ru/zvmmf459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2285365}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 6
\pages 1007--1022
\crossref{https://doi.org/10.1134/S0965542506060091}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746174893}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf459
  • http://mi.mathnet.ru/eng/zvmmf/v46/i6/p1058

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:215
    Full text:96
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021